Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wl35

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I know exactly how you feel. I have some ezcema myself and recently developed acne, but I'm on accutane and the tane is fixing the acne. As for your allergic reaction, it sounds like you have reactive skin. One time I developed a rash on a business trip, and mistakably used some christian dior product during the rash (which I've always used and never reacted to) and glycolic acid cleanser. After that my face reacts to anything and everything, including CoverFX (which is makeup for sensitiv
  2. I'm starting to take Accutane next week. I exercise regularly, on an indoor stepper/elliptical/treadmill type basis. Can one take Accutane and exercise regularly? My exercise routine is usually about 20-30 minutes each...mostly cardio...
×